On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.234.0.2
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 119 - pages 1-31

Titles119

On the cohomology of the classifying space of the gauge group over some 4-complexes
Gregor Masbaum
Bulletin de la Société mathématique de France 119, number 1 (1991), 1-31
Download this article : PS file / PDF file

Résumé :
Nous étudions l'algèbre de cohomologie de l'espace classifiant du groupe de jauge d'un $\mathrm {SU}(2)$-fibré sur certains espaces de dimension 4. En particulier, nous obtenons des renseignements sur les propriétés de divisibilité, et de non-divisibilité, des classes obtenues par l'application $\mu $ introduite par S. Donaldson. Ces résultats ont été annoncés dans [M3].

Abstract:
We study the cohomology algebra of the classifying space of the gauge group of a $\mathrm {SU}(2)$-bundle over some 4-dimensional spaces. In particular, we obtain information on divisibility and indivisibility properties of classes obtained via the map $\mu $ introduced by S. Donaldson. These results were announced in [M3].


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique